# SDR IPXA10560422

- Difficulty date: May 19, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 341-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR SHEAR WEB IS CORRODED IN SEVERAL AREAS FROM BS 341-418 BETWEEN RBL 25 AND RBL 45, WL 208.  CORROSION REMOVAL BEYOND ALLOWABLE LIMITS. FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM.
